I am a 35 year old hyperhidrosis suffer who has lived with the problem since secondary school. Initially my problem was my arm pits. I used to get around this by only wearing black or keeping my blazer or jacket on in school. When I got to around 18 the problem also spread to my torso face neck and head. The problem gets so bad now it feels like I have a cartoon rain cloud above my head just raining on me. As I have suffered with this condition for half my life the affect has and continues to be profound. It caused me to become an alcoholic as alcohol is the only thing which seems to stop the sweating although I have now been sober and living with the sweating for over 10 years since I stopped drinking. It has cost me jobs, destroyed my ability and desire to socialise and meet new people and played a major role in the recent ending of my marriage because of my reluctance to go out and do things or to go on holidays. Basically my life is now a cycle of going out to work and then hiding at home for the rest of the time. I have made several attempts to seek help with the condition and tried all the common solutions but in the end gave up looking for a solution as nothing seemed to help at all. After my ex wife left me I decided to look into options again and found a tablet available in the UK from a skin specialist called glycopyrronium bromide. The tablet is designed to stop excessive saliva production but had been found to have a similar effect on sweating so I started a course at 1mg per day. The doctor told me to increase the doseage by half a mg if I didn't notice any effect. After still noticing no improvement after upping the dose to 3mg I upped it to 4mg and to my surprise i did notice an improvement in sweating but also got such a dry mouth I could not swallow food without something to wash it down as it would. Just get lodged in my throat. This was something I was prepared to live with if it reduced my sweating but after 2 days of taking 4mg glycopyrronium bromide I started to get blurred vision meaning I could no longer read my lap top screen or the forms I have to complete with customers rendering me unable to do my job. I stopped taking the tablets over the weekend and my vision cleared up. The doctor told me to stay on a lower dose age but this has no effect on the sweating and another doctor has subsequently told me that the tablets can have a number of serious sideffects on people. I am really at a loss now after the best part of 20 years living this way I thought maybe things would have improved naturally but that isn't the case and no matter what I try it doesn't seem to help. It seems typical that the one thing that's seemed to work is not really an option for me to use due to it leaving me unable to do my job and with no other things to try I feel I am once again at a loss as to what to do next.